# SDR COMA0060273

- Difficulty date: March 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7179015
- Condition: Failed
- Location: Mlg
- Part time: 400 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE SELECTED DOWN, GEAR DID NOT COME DOWN.  EMERGENCY EXTENSION OF GEAR REQUIRED.  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL.
